Previous |  Up |  Next


Title: Carathéodory solutions to quasi-linear hyperbolic systems of partial differential equations with state dependent delays (English)
Author: Gołaszewska, Agata
Author: Turo, Jan
Language: English
Journal: Proceedings of Equadiff 11
Volume: [Part 2] Minisymposia and contributed talks
Issue: 2005
Pages: 115-121
Category: math
MSC: 15A09
MSC: 15A15
MSC: 15A23
Date available: 2009-02-11T17:03:06Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_11-2005-2_15.pdf 245.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo